Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

vmx85

Veteran Member
  • Posts

    73
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  • Location
    Flushing, NY

Recent Profile Visitors

1284 profile views
  1. I actually gained 10 lbs during the course of 6 month acctuane... sadly, I've always had a very healthy appetite as I was put on tane. Before tane I was on a rigorous diet. But I quit as soon as I started taking it. I think eat healthy is very important for your body which is undergoing so much distress caused by this medication. Anyway, try to eat as healthy as possible~ I don't care that I gained some weight as long as I'm acne free!!!! Good luck~
  2. Hey Steph~ Thanks for the reply. I remember I bought the serum the same day I read your regime. lol. I love the serum. I also started using the cream too. It is better than I'd expected. I figure it will be an excellent moisturizer for people with "normal" skin...these days before bed first I use the serum then I slather on a mixture of mushroom cream and emu oil. But by the time of around noon the next day, my chin starts to flake... It is horrible.... I doubt if it is about time to quit accuta
  3. Hi there. I just finished my 6 months course and after discussion with my derm we decided to extend my course for one more month. I'm pretty much cleared up but still have some underskin bumps on my jaw line and chin. It seems they are becoming smaller. I'm on 60 mg/day. Anyways, I did a good job keeping the flaky away by using emu oil and Origins's mushroom serum, until about a few days ago. I was out in the sun for about 10 minutes one afternoon and forgot to wear my hat (I almost never go ab
  4. Emu oil. Or you could try Origins mushroom serum.
  5. I'm going off Accutane in about a week and I am SCARED!!! I wonder if I could use Mama lotion to maintain my skin... ? Any ideas?
  6. That sounds wonderful! I'll try get a sample from my derm too... I don't feel like jumping to the full-size product now... I've spent way too much money because of acne...
  7. Thanks for the replies guys. Really appreciated it. It's getting better now but after I wash my face, the corners are pretty red. Anyways, I'm going off tane in about half a month, wish me luck~!
  8. I've been using emu oil for about 3 months now and I'm half into my 6 month. It helps with the redness, flushing a lot. My red marks are slowly fading too. But you just have to be patient. Good luck~
  9. Hihi, thanks so much for the replies!! I had a feeling that I shouldn't use Mama lotion while on accutane. But you know, I get really impatient with all the left over red marks that are still not faded by emu oil. I figure since it's a kind of acid and my skin is pretty dry and thin now, I should let my skin heal a little before turning to mama lotion. Those crazy reviews about Mama lotion!! I just hoped I'd found it back in February when my acne was wrecking my face! Well, this of course doesn'
  10. Hi guys~ I'm almost half way into my 6 month of accutane. I've been using emu oil for nearly 3 months now it helps a lot with the redness. I was just wondering if I can use mama lotion now, coz it seems to be getting raving reviews for fading scars (I'm left with tons). Any input? Thanks!!
  11. Hi guys~ I just found this great American Emu Association website which tells you where to buy pure certified emu oil. I've been using emu oil for about 3 months now and it greatly reduced my tane burn (facial redness, flushing blushing, scars, etc) If you are interested in emu oil but not sure where to buy it in US, you could check this out! http://aea-emu.org/wheretobuy
  12. Maybe you could try some emu oil? It helps a looooot for me.
  13. Hi everyone~ I've been on tane for about a little more than 5 months. I noticed that I put on a lot of weight even though I'm not eating more than I was before and I workout 3 times a week. I used to take apple cider vinegar before tane to maintain my weight and I thought the result was pretty good. Recently I read about ACV can help with the red marks. So, I'm just wondering whether I could take ACV pills (mine is from GNC) while on tane to help me lose weight and hopefully reduce some red mark
  14. Great post. I'm glad you are such a positive person. I myself tend to be emotional and I do experience mild depression as I'm nearing the end of my 5 month. I'm very hopeful though, I haven't got a single cyst this month and I have one more month to go! I hope my acne won't return after I finish my course. I'm a bit paranoid after reading so many posts about acne coming back. Anyways, thanks for the post. Stay clear!
×